# SDR FDEA201207112595

- Difficulty date: July 11, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 81,453 hours, 33,848 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA01613
- Condition: Cracked
- Location: Mlg Ww
- Part time: 33,848 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL HAS THREE CRACKS ON LT SIDEWALL 16" AFT OF STA Y1381 AND 5" DOWN FROM UPPER BULKHEDD. REPAIRED IAW  EA 8-5310-157348, SEQ NR 240.
